# SDR DXTA200702333

- Difficulty date: July 13, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 5,549 hours, 3,465 cycles
- Engine: Allsn AE3007C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COULD NOT RETRACT GEAR AFTER DEPARTURE. GEAR HANDLE WAS LOCKED IN THE DOWN POSITION AND COULD NOT BE MOVED. JACKED A/C, FOUND NLG STRUT DID NOT EXTEND. SERVICED STRUT AND OLEO IAW MM CH 12-10-38. PERFORMED GEAR SWING IAW MM CH 32-30-00.  NO DEFECTS NOTED.  DOWN JACKED A/C AND SERVICED HYD RES IAW MM CH. 12-10-15.
